Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Maybe missed a dose
Mar 12, 2011

I have been taking medication for nearly 7 years and am undetectable - Kivexa and Stocrin once daily. No side effects. I have missed perhaps three doses in all that time. This morning it seemed to me that I forgot to take the meds last evening (which is regularly about 11 pm), so I took them this morning, 10 am ). I felt a slight vertigo and feebleness, so I concluded I must have taken them last evening. Am I into serious problms? And should I continue this evening or skip, and simply continue tomorrow evening? Thanks a lot.

Response from Dr. Young

Hello and thanks for your post.

Since efavirenz (Stocrin, Sustiva) can cause the symptoms that you describe, there's no way to really be sure if you had taken 1 or 2 doses.

Nevertheless, I'd recommend just continuing your medications on schedule this evening. Given that you've done well for 7 years, I'd think that it would be unlikely that you'd have too many problems with the usual evening dose.

Be well, BY



Previous
HIV specialist in Atlanta
Next
Did I start meds too soon?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement